Hi. Perhaps this question only applies to those who can't get a diagnosis, but currently (and for last 4 years) I feel so alone and almost frightened. I have changed my doctor and am getting 1 b12 injection a month, but I am still suffering B12 symptoms which I am sure the doctors I have seen don't recognize. Two years ago, I went to my local medical centre and said that I had tired arms and legs. Nobody could help me and didn't undertake any testing. I increased my B12 supplements and the symptoms went away, but periodically that, plus other symptoms return. Currently I have the tired arms and legs, a swollen, burning tongue and sometimes palpitations. I have posted previously and am now taking subcut injections, one yesterday and today, but I have to be careful as I am a long-standing diabetic and know that I have cardiovascular disease which is being masked by my low RBC count. My doctor dismisses this when I query it and says he cannot refer me to cardiology unless I am suffering severe cardiac symptoms. I know I need more B12 than I've been getting, but I also know I can't take as much as I probably need in case it precipitates a cardiac event. I finally asked to be referred to an endocrinologist. Through the public system this would take months, so today I rang his private rooms to see if I could hasten things. it turns out he is away for 7 months! There is nobody else taking his place. I just feel so desperate and sometimes it's all I can do not to breakdown under the strain. I am in NZ, not the UK. My doctor recently told me that because my RBC size is normal, I can't be B12 deficient, yet I've learnt through research that a high folate level masks the RBC size. My folate levels are high. I dare not argue with him, it would not make me popular. How do others cope with in these circumstances and can you offer any advice? I don't know how often to take the injections. I started to feel better yesterday after a week of high dosing of supplements and then adding the injection, but I was busy yesterday and today I feel weak and tired again. Sorry this post is so long.